# SDR SWAA2025100113159

- Difficulty date: September 9, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DOOR CUTOUT LOWER SILL BETWEEN BS 794 TO BS 847 AND STRINGER 25R AFT CARGO COMPARTMENT.  REPLACED LOWER SILL LOCATED ON DOOR CUTOUT LOWER SILL BETWEEN BS 794 TO BS 847 AND STRINGER 25R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9; DWG: 146A8340; SHEET: 18; REV: - AND DWG: 146A8120; SHEET: 30; REV: -.
